# SDR COMA9610164

- Difficulty date: June 3, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 12015127001
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING ROOT FAIRING ATTACH ANGLE IS CRACKED.  REPLACED FAIRING ATTACH ANGLE.
